Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Rash, bloated head, stuffy nose and ears, indigestion, panic attack after taking marijuana

I am a 33 year old female who has NEVER done marijuana. I had a child two weeks ago and hadn t slept so my Husband made me a special brownie and said I needed to get some sleep . Well I had a major reaction rash hot flashes and mostly bloated head, stuffy nose and ears, and indigestion . I had a full panic/ anxiety attack also. Well it is day three and I still have indigestion and cannot get rid of this stuffy head nose and ears!! I also still feel anxiety and shaky. I don t want to put anything else in my body. I did take a nasal spray which helps for a while but always comes back. I HATE drugs and figures this would happen to me. I am so scared I won t ever feel normal again. Should I go to the doctor, im not sure what they will do, or is it normal to take this long. My Husband thinks im crazy and there is no way I could be feeling the effects this long. I was PERFECTLY fine before this so I don t want to hear it wasn t the pot.
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

I agree with you that the marijuana is to blame. Many people in my experience have had similar reactions after taking marijuana. The symptoms will gradually get better and you will be fine by the end of the week. So please do not worry and just relax. Avoid drugs as whatever you take gets secreted in the breast milk and reaches your baby.

Bets wishes.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Psychiatrist Dr. Sourav Das's  Response
thank you for your query. marijuana can occassionally give rise to a 'bad trip' characterised by dysphoria, headache, stuffiness, heaviness of chest, irritability, sleep problems, particularly in new users. also, it can be excreted in breast milk in variable quantities and is harmful to the baby if breastfed. moreover, it can give rise to anaphylactic reactions rarely (particularly if impurities are present in the weed) which may result in rashes, itching, redness, nasal discharge etc. the duration of effect of Tetra Hydro Cannabinol (THC) after a single use is highly variable in each user, and depends upon age, duration of use, quantity, purity of the substance, method of intake, body weight, associated medical complications or drug or medication use if any.
If I were to see a patient with your complaints, I would have reassured her that these effects will pass off within a few days. However, rashes etc need to be evaluated for any allergic reaction, in which case I would have given Promethazine hydrochloride(Phenergan tab.).
However, since your symptoms are persisting, and you have recently delivered a child, I would suggest you to visit your physician for a check up to rule out any other causes of your symptoms.
hope i have satisfied your query. please feel free to contact me for any further clarifications.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor